MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PSI KIT: 9 FR X 10 CM ANTIMICROBIAL; INTRODUCER, CATHETER

ARROW INTERNATIONAL LLC ARROW PSI KIT: 9 FR X 10 CM ANTIMICROBIAL; INTRODUCER, CATHETER
Catalog Number CDC-29903-XN1A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "the doctors dislike this kit because the psi material is very thin and it splits and it bends.On this occasion they made a skin nick and the catheter kept bending.They went through 2 more before they were successful." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "unknown".Associated mdr numbers include: 9680794-2025-00425, 9680794-2025-00361.
 
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "the doctors dislike this kit because the psi material is very thin and it splits and it bends.On this occasion they made a skin nick and the catheter kept bending.They went through 2 more before they were successful." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "unknown".Associated mdr numbers include: 9680794-2025-00425, 9680794-2025-00361, and 9680794-2025-00357.

Brand Name
ARROW PSI KIT: 9 FR X 10 CM ANTIMICROBIAL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21951353
Report Number9680794-2025-00357
Device Sequence Number8720482
Product Code DYB
UDI-Device Identifier10801902179330
UDI-Public(01)10801902179330(11)241017(17)251130(10)33F24F0666(21)
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K940079
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/30/2025
Device Catalogue NumberCDC-29903-XN1A
Device Lot Number33F24F0666
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown